# SDR AWXA200500227

- Difficulty date: January 21, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65734577566
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1 INCH CRACK WAS FOUND IN FUSELAGE SKIN AT BS 874, A .5 INCH ABOVE STR 24 RT RIVET ROW.  MAINTENANCE CUT OUT CRACK IN FUSELAGE SKIN AT BS 874, STR 24 RT; FABRICATED A DOUBLER; INSTALLED REPAIR PART IAW 53-00-10 FIG 229.
